MAUDE Adverse Event Report: PERFUSION SYSTEMS PENDITURE LAA EXCLUSION SYSTEM; LEFT ATRIAL APPENDAGE CLIP, IMPLANTABLE

PERFUSION SYSTEMS PENDITURE LAA EXCLUSION SYSTEM; LEFT ATRIAL APPENDAGE CLIP, IMPLANTABLE
Model Number LAAC40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Atrial Fibrillation (1729)
Date of Event 03/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information through the clip-it clinical post-market study, that following a procedure involving use of the penditure clip on (b)(6) 2025, the customer reported that the patient had atrial fibrillation on (b)(6) 2025, and it was treated with concomitant medication administered or adjusted due to this adverse event (ae).The medication was given intravenously.The ae resulted in the prolongation of an existing hospitalization for the subject.K shoulders had helped as well.The patient stated that they did not feel like they could move around sufficiently but their arms and legs worked sufficiently.The patient went into atrial fibrillation rapid ventricular response last night with their heart rate approximately 170 bpm.They were started on amio protocol and did convert back to normal sinus rhythm (nsr).They remained in nsr with their heart rate at approximately 60 bpm.The outcome of the adverse event is recovering/resolving, and the patient has been hospitalized since (b)(6) 2025.The adverse event was deemed by the investigator as casually related to the penditure clip device, but not related to the penditure delivery system.The adverse event was deemed by the sponsor as possibly related to the penditure clip device, but not related to the penditure delivery system.Medtronic received additional information that the site updated the device relationship to clip and delivery system as not related.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PENDITURE LAA EXCLUSION SYSTEM
Common Device Name
LEFT ATRIAL APPENDAGE CLIP, IMPLANTABLE
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21761463
Report Number2184009-2025-00484
Device Sequence Number8758883
Product Code PZX
UDI-Device Identifier00763000791452
UDI-Public00763000791452
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K232295
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/12/2025
Device Model NumberLAAC40
Device Catalogue NumberLAAC40
Device Lot NumberT4M023X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Initial Report FDA Received Date04/03/2025
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexUnknown
Patient Weight71 KG
Patient EthnicityNon Hispanic
Patient RaceWhite